MathSciNet Relay Station
MathSciNet bibliographic data
MR921962 13B20 (13-04)
Brumatti, P.; Simis, A.; Vasconcelos, W. V. Normal Rees algebras. J. Algebra 112 (1988), no. 1, 26–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement